# SDR 99ZZZX1729

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419R
- Make and model: Piper PA-31T
- Aircraft serial: 31T7820034
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 40616002
- Condition: Sheared
- Location: Mlg
- Part time: 6,654 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MLG UPLOCK SUPPORT BRACKET SHEARED ON PRE-FLIGHT.  INSPECTION OF THE LINK ROD ASSY INDICATED NORMAL OPERATION AND CORRECT LUBRICATION.  UNABLE TO DETERMINE CAUSE.  NO EVIDENCE OF UPLOCK STICKING INDICATED.
